# SDR SWIA202164964

- Difficulty date: December 18, 2021
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 41,755 hours, 37,380 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FLOOR SILL CORRODED ON LOWER SIDE AROUND RIVET BUCKTAIL AT FS 620.00   (C CHECK RO 3/11/2022)   REMOVED AND INSTALLED R/H FLOOR SILL FROM FS 563 - 621 IAW GENERIC  REO 601R-53-61-5376, REV-A, DATED 2018-10-25 AND DEVIATION REO'S 601R-53-61-7798, REV --, DATED 2022-01-27
